BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Serdica Mathematical Journal >
2004 >
Volume 30 Number 2-3 >

Please use this identifier to cite or link to this item:

Title: Automorphisms of the Planar Tree Power Series Algebra and the Non-Associative Logarithm
Authors: Gerritzen, L.
Keywords: Planar Rooted Tree
Planar Formal Power Series
Non-Associative Exponential Series
Substitution Endomorphisms
Automorphisms for Planar Power Series
Hopf Algebra
Issue Date: 2004
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Serdica Mathematical Journal, Vol. 30, No 2-3, (2004), 135p-158p
Abstract: In this note we present the formula for the coefficients of the substitution series f(g(x)) of planar tree power series g(x) into f(x).
Description: 2000 Mathematics Subject Classification: 17A50, 05C05.
ISSN: 1310-6600
Appears in Collections:Volume 30 Number 2-3

Files in This Item:

File Description SizeFormat
sjm-vol30-num2-3-2004-p135-p158.pdf533.52 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License